MathSciNet Relay Station
MathSciNet bibliographic data
MR2127986 11G18 (11F12 11F33 14G20)
Grosse-Klönne, Elmar Integral structures in automorphic line bundles on the $p$-adic upper half plane. Math. Ann. 329 (2004), no. 3, 463–493.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement